# SDR TSAA9753053

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230C
- Aircraft serial: 22117
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498152
- Condition: Corroded
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT AT TIMCO, FOUND STA 520 STR 10R CORRODED AT FRAME CLIP.  FABRICATED SPLICE AND TRIMMED NEW STRINGER SECTION IAW B737 SRM 53-10-3, FIG 3.  REPAIRED IAW B737 SRM 51-30-2 AND FINISHED IAW SRM 51-10-2.  AIRCRAFT RETURNED TO SERVICE.  MATERIAL I.D. .040 INCH 7075T6 STRINGER SPLICES.  TIMCO NON-ROUTINE CARD NR 28302.  (X)
